Send a Message
to SashaLuv

Comments

7

Joined

Jun 14, 2012

SashaLuv Profile

Forums Owned

Recent Posts

Sexual roller-coaster on Citalopram

This is exactly what happens. The drug works fabulous by making you feel happy and "in the mood" again, because your depression is gone/decreased. Unfortunately, the major side effect is the inability to orgasim (sp). TMI.. if you get yourself in the right midset and ignore everything else in the world during "the deed", AND he is willing to take longer in the "act" you will "finish. " Believe me, I have been on it for 6 years. Foreplay (sp) is very important, just FYI. If it makes you happy, that is more important than finishing everytime. My spouse gets upset sometimes because he says he can't please me, but he is in other ways (mentally). Tell him to get over the finale! *what ever you do, don't listen when your doctor suggest to put you on Wellbutrin, that stuff is wicked and will make u a nervous wreck. (supposedly, it's the only med w/o sexual side effects). Hope this helps!  (Jun 15, 2012 | post #123)

Antidepressants risky during pregnancy

I had to stay on Celexa during pregnancy, with both of my children. I was a mental health risk and it was safer for my baby and myself to stay on them. My children had no problems and are perfectly healthy. My son is 2 1/2 yrs and daughter is 7 months. They are both extremely bright and social. Neither of them were premature and there were no seizures. If I had a choice I wouldn't have been on any prescriptions, but the benefits outweighed the risks. I was on a small dose of 20 mgs a day.  (Jun 15, 2012 | post #1)

How long do withdrawals from citalopram last

I know exactly how you feel. I'm so sorry/sad for us. The problem is, it works so good when it's working. I tried last week to get off by tapering. I think you have to take several weeks at a time at each decreased dose for it to actually work. Not a doctor of course. I think you should go back on them and wait until you have time to dedicate to it. I just went back on them after 5 days and I feel so much better. It's sad, it's like an addict or something, except it helps instead of hurts you. I could barely function last week too when trying to get off them. I can't let it affect my job or my family, so I decided it was best to stay on them. I only take 20 mgs. Sometimes I don't take them on the weekends, just to try and feel something during intimacy. Good luck. Just remember to take care of yourself first.  (Jun 15, 2012 | post #904)